# SDR 2003UALA00792

- Difficulty date: October 20, 2002
- Submitted: November 11, 2003
- Operation: Air carrier
- Aircraft: N393UA
- Make and model: Boeing 737322
- Aircraft serial: 24668
- Aircraft time: 38,011 hours, 26,847 cycles
- Engine: Ge CFM56*
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 8 RT CRACKED AT FIVE CONSECUTIVE STRINGER CLIP LOCATIONS. STA 500, 500A, 500B, 500C, 500D. MAJOR REPAIR ACCOMPLISHED. REMOVED DAMAGED STRINGER FROM STA 500 TO 520, SPLICED IN  STRINGER SECTION AND REPLACED CLIPS.
